# SDR SWAA2024070206806

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 21,849 hours, 11,054 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Assist System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO ASSIST HANDLE BROKEN.<[01] REMOVED AND REPLACED FO ASSIST HANDLE PER SIP. OPS CHECK GOOD.
